It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Multiple Sclerosis Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 135 for copaxone hives. (0.016 seconds)


Copaxone Hives
May 25, 2011
... Thanks for Info. I had MS since 98 my first med was Copaxone no problem then, been on Avonex, Rebif and Betaseron never had a problem with them. Interferons are not same as the Copaxone med. ... (3 replies)
Copaxone Hives
May 23, 2011
... Ronnie, the only injectable with the side effect of hives is Copaxone. ... (3 replies)
Copaxone Hives
May 23, 2011
... I was on copaxone in 98 did not have many issues. Recently tried again 1 month after refill 3 days hives head to toe. Hives are less but on going with itching. Does not seem to respond to prednisone very much or over counter antihistamine. ... (3 replies)

... Hi Peppper, Thanks so much for your honest response. I just elected to start back up on meds again after being med free for a few years. I went off of them because I was a walking pharmacy to say the least. I was on meds to keep me awake, to put me asleep, to keep me calm, to help me thinking straight, to stop pain...so on and so on. I was amazed how different things where... (62 replies)
... This caused me to nearly go nuts, staying awake every night because of itchy soles of my feet, and itchy toes. The neuro I was seeing refused to accept that the Copaxone was at all related to the itchiness. I ended up having to take antianxiety meds to calm down the wreck I had become. ... (62 replies)
... Hi Pepper, After the hives you stayed on the copaxone? ... (62 replies)
... Shelly, I hope by now that you are feeling better. I was on the Copaxone twice. ... (62 replies)
... I tracked down a site that was dedicated to copaxone reactions that was written in a statistic format. Not to many people had a severe reaction. ... (62 replies)
... Shelly, I just wanted to let you know that I recently saw other people talking about having a similar allergic reaction. Copaxone seems to not present a problem for many people and although this definitely seems more rare but I wanted to let you know that you're definitely not alone! ... (62 replies)
... Just going to jump in here and add my first 'unusual' or abnormal reaction to Copaxone has happened. Nothing major, but something I noted to call SS and tell them about for their records. ... (62 replies)
... nd of course they are not brutality honest about a drug they market. I have to admit I' am scared to death. I probaly would not have been if it where not for the Copaxone incident. I just have that in the back of my mind. I will however give Avonex a try as I know it is for the best. ... (62 replies)
... Hi April, 9 months and you still get sick? That is the stuff that makes me scared. I feel crappy most of the time anyhow and then to add to it. I will give it a shot and hope for the best. After injections...if you do it at night, do you wake up feeling crappy for the whole next day? How long does that side effect last? I' am so disapointed that I had that reaction to... (62 replies)
... So sorry to hear about your friend. She may want to try and change the injection depth. The hives you described actually sound like welts or site irritation. The bumps at the get go look like hives, but are lots bigger. Good luck to her and to you! ... (62 replies)
... It just blows my mind that this has happened out of the blue. The copaxone reaction really took the cake. So glad to hear your brother is doing well...although he needs to be careful. ... (62 replies)
... It has been quite awhile since I reasearched rebif and avonex. I really thought copaxone would be the answer. I wonder about tybari? ... (62 replies)
... Hi . I have a daughter with nut allergies. She broke out in hives and welts. Her lips and eyes swelled up so bad , i hardly saw her her eyes. She could hardly breathe. ... (62 replies)
... David, just so you know there is a HUGE difference between injection site reactions, and the type of reaction that Shelley experienced. And, more importantly, whenever a drug causes you to feel like something is on your chest and you cant breathe- thats serious. The red marks you describe are very normal with Copaxone, lots of people experience those. With the interferons, its... (62 replies)
... yeah, hives over a majority of the body is serious reaction, not the normal issues,the woman i know just gets them around the injection, but they last for weeks, but only seems mostly on the backs of the arms, she also gets welts the size of baseballs that last for days (62 replies)
... Hi, I took Rebif for a stretch and could not tolerate the "Hated flu-like symptoms" I went from that to Copaxone (since that was not a side effect) back then. I' am sure my doc.. will want to try Avonex. The flu symptoms of Rebif would be GREAT in comparison to what happened to me. :) I was thinking of seeing a allergist so I can perhaps get a handle on what my allerigies are... (62 replies)
... Interferons are naturally found in the body and dont have the synthetic makeup that Copaxone has.... ... (62 replies)


Associated Tags: aleve, avonex, betaseron, copaxone, rebif, tysabri, zyrtec

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 02:20 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!